# SDR AALA991643

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330AA
- Make and model: Boeing 767223
- Aircraft serial: 22330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 0067 - ON APPROACH, RIGHT MAIN GEAR GREEN GEAR DOWN LIGHT DID NOT ILLUMINATE.  CYCLED GEAR THREE TIMES, RECEIVED NORMAL GEAR DOWN INDICATION.  LANDED ORD WITHOUT INCIDENT.  REPLACED DOWNLOCK LIGHT CAPSULE ASSY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
